MAUDE Adverse Event Report: HEART VALVES SANTA ANA BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

HEART VALVES SANTA ANA BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this annuloplasty band was implanted and explanted on the same day.The device was replaced with a bioprosthetic valve for unknown reasons.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information received from the physician indicated that this case was a complex mini-mitral valve repair procedure that the physician felt was inadequate on transesophageal echocardiogram (tee).The failure was a combination of an issue with the native tissue and the physician not being able to identify the source of the problem.The physician did not want to put the patient on a cross-clamp for the third time, so the physician decided to perform a chordal preserving replacement procedure with a bioprosthetic valve.The mini-thoracotomy was closed only once at the end of the procedure.The patient experienced some post-operative atrial fibrillation (afib) and was discharged four days later.At the one month follow-up, the physician reported that the patient is doing well.No other adverse patient effects were reported.Added patient weight.If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6699997
Report Number2025587-2017-01141
Device Sequence Number19324579
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight98